کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
2651787 1139531 2014 4 صفحه PDF ندارد دانلود رایگان
عنوان انگلیسی مقاله
Pulmonary toxicity associated with the use of lenalidomide: Case report of late-onset acute respiratory distress syndrome and literature review
ترجمه فارسی عنوان
سميت ريوی در ارتباط با استفاده از لناليدوميد: گزارش موردی از سندرم ديسترس تنفسی حاد ديررس و مرور مقالات
کلمات کلیدی
ARDS؛ لانالیدومید؛ سمیت دارو
ARDS; Lenalidomide; Drug toxicity
موضوعات مرتبط
علوم پزشکی و سلامت پزشکی و دندانپزشکی کاردیولوژی و پزشکی قلب و عروق
چکیده انگلیسی

Lenalidomide is an immunomodulating drug structurally similar to thalidomide. It is indicated for patients with relapsing or refractory multiple myeloma in combination with dexamethasone, and for patients with myelodysplastic syndromes associated with a deletion 5q cytogenetic abnormality. It is also used to treat other myelodysplastic syndromes such as myelofibrosis and lymphoma. We report a case of organizing pneumonia leading to acute respiratory distress syndrome (ARDS) after long-term administration of lenalidomide, along with a review of the literature.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Heart & Lung: The Journal of Acute and Critical Care - Volume 43, Issue 2, March–April 2014, Pages 120–123
نویسندگان
, , , , , , , ,